# SDR REXA2013061200992

- Difficulty date: June 12, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER FIXED L/E IS CHAFED.  REPAIRED RT AILERON LOWER FIXED L/E IAW EO R57124.
